| Model Number |
H938724 |
| Medical Device Problem Code |
Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information: d9, h3, h4, h6 (update codes), h11.H4: the lot was manufactured may 13-14, 2025.H11: the actual device was received for evaluation.Visual inspection was performed and no defects were identify that could have contributed to the reported condition.Functional testing was performed and bubbles were identified during the direct entry compounding cycle.The reported condition was verified.The cause of the bubbles could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that an exactamix 2400 valve set had air bubbles entering port 5 resulting in insufficient concentration of nutrients potassium and phosphorus being delivered to the patient.The air bubbles were identified during preparation; however, the infusion bag was then used on a patient before pharmacist checked the concentration of nutrients in the bag.There was no report of patient injury or medical intervention associated with this event.No additional information is available.